# SDR AWXA200601804

- Difficulty date: October 17, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 616 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - NR 5935402, STRINGER CLIP CRACKED, BS 616, S4R.  REPLACED STRINGER CLIP, BS 616, S4R IAW B737-300 SRM 51-40-02 FIGURES 8 & 12.
